Doctors Lounge - Urology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Urology Answers List

Forum Name: Urology Topics

Question: Erection problems - red rash spots on my penis


 1stfoxman - Sat Mar 10, 2007 5:45 pm

I'm a 29 yr old male . For the past year my erections have'nt been as hard and the feeeling in my penis has decreased as well. the past 2 nights i had barley enough for sex. Also during a normal erection the head of my penis usaully remains flacid. Also i have to red rash spots on my scrotum about the size of a dime. Please tell me what is wrong. Also i.ve beeen tested for all std's 2wks ago.
 Dr. Chan Lowe - Sat Mar 10, 2007 11:36 pm

User avatar What you are describing is essentially a mild form of erectile dysfunction. I would recommend you see your doctor to have a full evaluation. There may be a cause for this that can be treated directly. If none is identified, there are medications (such as sildenafil) that help maintain/improve erections.

These medications do have some contraindications so discussing this with your doctor is important to make sure the medicine is safe for you.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us